# SDR 2003UALA00768

- Difficulty date: October 10, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 17,645 hours, 6,725 cycles
- Engine: Iae V2522A5
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 90221570210
- Part serial: 9958617
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

RETURN TO FIELD DUE TO A PRESSURIZATION PROBLEM.   CFDS REPORTED NO FAULTY SYSTEMS OR COMPONENTS. GROUND TESTING OF CABIN PRESSURE CONTROL, FMGC, AND ADIRS SYSTEMS REVEALED NO SYSTEM FAULTS. REPLACED CPC 2 AS PRECAUTIONARY MEASURE AS THIS WAS CPC IN CONTROL  AT TIME OF EVENT.
